Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 19, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 2, 2025, 4:42 AM CDT for 5 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2025, 4:42 AM CDT (09:42 UTC)
- Expired
- May 2, 2025, 7:19 AM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Creek County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 09:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 229 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 2075 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
889
WGUS54 KTSA 020942
FFWTSA
OKC037-101-107-111-145-021345-
/O.NEW.KTSA.FF.W.0019.250502T0942Z-250502T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
442 AM CDT Fri May 2 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Northern Muskogee County in east central Oklahoma...
Northern Okfuskee County in east central Oklahoma...
Southeastern Creek County in northeastern Oklahoma...
Okmulgee County in northeastern Oklahoma...
Southern Wagoner County in northeastern Oklahoma...
* Until 845 AM CDT.
* At 442 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Additional rainfall amounts of
0.5 to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Muskogee... Okmulgee...
Okfuskee... Fort Gibson...
Haskell... Morris...
Beggs... Boley...
Okay... Porter...
Schulter... Oktaha...
Braggs... Taft...
Boynton... Council Hill...
Slick... Tullahassee...
Castle... Bald Hill...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3587 9531 3564 9513 3555 9566 3555 9582
3553 9582 3544 9644 3546 9644 3546 9648
3563 9652 3586 9622
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
492
WGUS74 KTSA 021219
FFSTSA
Flash Flood Statement
National Weather Service Tulsa OK
719 AM CDT Fri May 2 2025
OKC037-101-107-111-145-021229-
/O.CAN.KTSA.FF.W.0019.000000T0000Z-250502T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Creek OK-Muskogee OK-Okfuskee OK-Okmulgee OK-Wagoner OK-
719 AM CDT Fri May 2 2025
...FLASH FLOOD WARNING FOR NORTHERN MUSKOGEE, NORTHERN OKFUSKEE,
SOUTHEASTERN CREEK, OKMULGEE AND SOUTHERN WAGONER COUNTIES HAS BEEN
REPLACED WITH A FLOOD WARNING...
&&
LAT...LON 3587 9531 3564 9513 3555 9566 3555 9582
3553 9582 3544 9644 3546 9644 3546 9648
3563 9652 3586 9622
$$
LacyWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 2, 2:34 AM CDT, 2 hours 8 minutes earlier. Its key messages:
- Issued at 234 AM CDT Thu May 2 2025
- Elevated strong to severe thunderstorms and heavy rainfall continue through this morning. Flash flood/flood threat continues across portions of east central Oklahoma.
- Drier and cool conditions expected this weekend.
- Active/stormy weather pattern resumes next week, with heavy rainfall probable, especially late Monday night into Tuesday.
Area forecast discussion, May 2, 2:34 AM CDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
234 AM CDT Fri May 2 2025
...New SHORT TERM, LONG TERM...
.KEY MESSAGES...
Issued at 234 AM CDT Thu May 2 2025
- Elevated strong to severe thunderstorms and heavy rainfall
continue through this morning. Flash flood/flood threat
continues across portions of east central Oklahoma.
- Drier and cool conditions expected this weekend.
- Active/stormy weather pattern resumes next week, with heavy
rainfall probable, especially late Monday night into Tuesday.
&&
.SHORT TERM...
(Today and Tonight)
Issued at 234 AM CDT Fri May 2 2025
A strong thunderstorm complex continues to move eastward across
OK early this morning. Meanwhile, storms ahead of this complex
have developed and organized along a surface boundary in southeast
OK and west-cenral AR, aided by rich low-level moisture and warm
air advection. Storms are also forming along and just north of a
slow-moving synoptic cold front that is currently draped near the
I-44 corridor. The cold front will gradually push south and east
of the forecast area as the morning progresses, likely helped by
the eastward-advancing thunderstorm complex. The threat of strong
to severe thunderstorms will persist through the remainder of the
morning. There continues to be a limited tornado threat ahead
(southeast) of the frontal boundary, mainly in far southeast OK
where dewpoints are in the mid-upper 60s. The tornado threat will
decrease as the morning progresses and should dissipate completely
as the frontal boundary/thunderstorm complex and surface boundary
collide. The main severe hazards through the rest of the morning
will be damaging wind gusts, marginally severe hail, and heavy
rainfall that may lead to flooding/flash flooding. In general, 1
to 3 inches of rain is expected to fall across much of the
forecast area through the morning, locally higher amounts
possible. A Severe Thunderstorm Watch remains in effect until 7 AM
across much of southeast OK. Additionally, a Flood Watch remains
in effect for Okfuskee, Okmulgee, Muskogee, and McIntosh counties
in OK until 1 PM this afternoon.
Consensus in hi-res model guidance suggests the main thunderstorm
complex will shift east of the forecast area between 9AM-11AM
this morning. However, showers and thunderstorms will likely
linger through the afternoon and possibly into the evening as
another mid-level vorticity lobe and a secondary, and more
obvious, frontal boundary pushes through the forecast area this
afternoon. Latest HRRR run indicates MUCAPE values jumping up to
near 1000 J/kg along this afternoon boundary. Given that 0-6 km
shear values between 50-60 knots and decently steep mid-level
lapse rates (7-7.5 C/km) are in place, strong to marginally severe
thunderstorms appear possible, especially along the frontal
boundary and where any existing outflow boundaries remain. This is
assuming the worked over atmosphere from this morning can
destabilize enough by this afternoon. Will continue to monitor
trends through the daytime.
Temperatures this afternoon will be abnormally cool for early May
as precipitation chances remain intact and cloud cover remains
thick through the daytime. All precipitation chances should end by
early-mid evening, with drier air filtering in behind the passing
frontal boundary. As such, expect much cooler and drier weather
tonight, with overnight low temperatures dropping into the 40s and
lower-50s.
Mejia
&&
.LONG TERM...
(Saturday through Thursday)
Issued at 234 AM CDT Fri May 2 2025
Main mid-level trough axis and surface frontal boundary
responsible for the stormy weather this morning will shift east of
the area by the start of the long-term period. Ridging and an
Omega Block will build over eastern OK and northwest AR this
weekend, resulting in mainly pleasant and dry weather through
Monday. Temperatures will run slightly below normal for early
May. Highs through Monday will range from the upper-60s to mid-
70s each day, with morning low temperatures dropping into the 40s
for most locations through Monday morning.
The Omega Block will break down early-mid next week as another
powerful mid/upper-level low digs and builds the Four Corner
region by Monday evening/night. Latest model guidance has unsettled
weather returning to eastern OK and northwest AR by late Monday
night or early Tuesday morning. Guidance shows the upper-level
low spins and dances over the central CONUS, getting sandwiched
between two ridges on either side of it. This will likely produce
multiple rounds of showers and thunderstorms through much of the
upcoming workweek. It still appears that although there will be
some severe threat associated with the storm system, the bigger
threat and concern will be additional heavy rainfall for the area,
especially late Monday night through Tuesday. It probably won't
rain all day every day next week, with rainfall chances and
precipitation amounts lowering Wednesday and Thursday, but
periods of scattered showers and thunderstorms will still exist.
Mejia
&&
.AVIATION...
(06Z TAFS)
Issued at 1209 AM CDT Fri May 2 2025
Ongoing VFR conditions will deteriorate overnight with widespread
showers and thunderstorms expected across much of eastern Oklahoma
and northwest Arkansas. The heaviest rains will occur through the
early morning hours with scattered showers and isolated storms
lingering across SE OK into western AR into late morning or early
afternoon. Prevailing MVFR ceilings will expand across much of the
southern terminals with lesser confidence in low ceilings further
north. Improving flight conditions are expected area wide late in
the day into the evening as drier air spreads southward.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 70 47 70 46 / 60 0 10 0
FSM 73 51 73 47 / 90 20 10 0
MLC 70 48 71 46 / 90 10 0 0
BVO 71 43 71 42 / 40 0 10 0
FYV 70 45 68 42 / 90 20 10 0
BYV 67 47 66 43 / 90 20 20 10
MKO 70 46 68 44 / 90 10 10 0
MIO 70 45 67 42 / 70 0 20 0
F10 70 47 69 45 / 90 0 0 0
HHW 71 51 71 47 / 90 20 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 1 PM CDT this afternoon for OKZ065-066-070-071.
AR...None.
&&
SHORT TERM...67
LONG TERM....67
AVIATION...07Hazardous weather outlook, May 1, 5:43 PM CDT, 10 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 543 PM CDT Thu May 1 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 543 PM CDT Thu May 1 2025 ...SEVERE WEATHER THREAT INCREASES LATE TONIGHT...FRIDAY MORNING... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Evening and Tonight. TORNADO. RISK...Limited. AREA...South of Interstate 40. ONSET..After Midnight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Along and South of Highway 412. ONSET...After Midnight. FLASH FLOOD. RISK...Limited. AREA... . ONSET... . HEAVY RAIN AND FLASH FLOOD. RISK...Limited. AREA...East Central and Southeast Oklahoma. ONSET...After Midnight. DISCUSSION... A cluster of thunderstorms is expected to develop after midnight tonight across western Oklahoma, advancing into areas mainly south of Highway 412 late tonight into Friday morning. There is an elevated severe weather threat with these storms, with damaging winds being the primary threat. There is a low threat for both large hail and tornadoes as well, especially in the first hour or two after storms initially develop. Locally heavy rainfall of 1 and 2 inches and locally higher is forecast across east central and southeast Oklahoma. Much of this rainfall is expected to fall in parts of southeast Oklahoma that did not receive the higher rainfall totals over the past couple of days. However, concerns continue that the northern edge of the higher rainfall totals may overlap with some of the already saturated areas in east central Oklahoma near Interstate 40, which would lead to a locally higher flash flood threat. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY...Thunderstorm Potential. SATURDAY AND SUNDAY...No Hazards. MONDAY...Thunderstorm Potential. TUESDAY AND WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential. EXTENDED DISCUSSION... Storms are forecast to be ongoing in southeast Oklahoma and northwest Arkansas Friday morning with a waning severe weather risk. Through the day Friday, shower and storm chances become more likely south of Interstate 40, where a surface boundary currently resides. Precipitation is expected to taper off and exit Friday night. After a quiet weekend, storm chances will return late Monday night and continue for the remainder of next week in a more unsettled weather pattern. Additional heavy rainfall potential also returns next week. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, May 2, 4:04 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
404 AM CDT Fri May 2 2025
OKZ070-074-020930-
Haskell OK-Muskogee OK-
404 AM CDT Fri May 2 2025
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL HASKELL AND
SOUTHEASTERN MUSKOGEE COUNTIES THROUGH 430 AM CDT...
At 404 AM CDT, Doppler radar indicated a strong thunderstorm near
Enterprise, moving northeast at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Enterprise... Porum...
Whitefield... Stigler...
Briartown...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3533 9539 3529 9535 3535 9534 3544 9521
3520 9504 3516 9539 3527 9545 3529 9545
TIME...MOT...LOC 0904Z 241DEG 12KT 3526 9534
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
MejiaSpecial weather statement, May 2, 4:05 AM CDT, 37 minutes before
Special Weather Statement
National Weather Service Tulsa OK
405 AM CDT Fri May 2 2025
OKZ067-068-070-020930-
Muskogee OK-Cherokee OK-Wagoner OK-
405 AM CDT Fri May 2 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN WAGONER...
SOUTHWESTERN CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES THROUGH 430
AM CDT...
At 405 AM CDT, Doppler radar indicated a strong thunderstorm 6 miles
northeast of Oktaha, moving north at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Muskogee... Okay...
Braggs... Tullahassee...
Sequoyah State Park... Pumpkin Center...
Summit... Keefeton...
Fort Gibson... Wagoner...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3582 9501 3551 9527 3554 9535 3555 9535
3555 9539 3561 9555 3597 9545
TIME...MOT...LOC 0905Z 200DEG 23KT 3566 9542
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MejiaSpecial weather statement, May 2, 4:11 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
411 AM CDT Fri May 2 2025
OKZ064>067-070-020945-
Muskogee OK-Okmulgee OK-Okfuskee OK-Creek OK-Wagoner OK-
411 AM CDT Fri May 2 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CREEK...SOUTH
CENTRAL WAGONER...OKMULGEE...NORTHWESTERN MUSKOGEE AND OKFUSKEE
COUNTIES THROUGH 445 AM CDT...
At 411 AM CDT, Doppler radar indicated a cluster of strong
thunderstorms over Okemah, moving north at 25 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Beggs... Preston...
Boley... Paden...
Weleetka... Dewar...
Clearview... Schulter...
Eram... Morris...
Pharoah... Grayson...
Bryant... Okmulgee...
Jamesville... Okemah...
Bald Hill... Okfuskee...
Henryetta... Mason...
This includes Interstate 40 in Oklahoma between mile markers 212 and
240.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern, northeastern and east central Oklahoma.
&&
LAT...LON 3563 9662 3582 9647 3582 9544 3555 9578
3555 9582 3552 9582 3529 9611 3529 9644
3546 9644 3546 9647 3543 9650 3543 9652
3545 9655 3544 9657 3541 9654 3539 9654
3541 9658 3540 9660 3540 9662
TIME...MOT...LOC 0911Z 200DEG 22KT 3544 9630
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
MejiaSpecial weather statement, May 2, 4:20 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Tulsa OK
420 AM CDT Fri May 2 2025
OKZ060-065-066-020945-
Tulsa OK-Okmulgee OK-Okfuskee OK-
420 AM CDT Fri May 2 2025
...A STRONG THUNDERSTORM WILL IMPACT OKMULGEE...SOUTHERN TULSA AND
NORTHEASTERN OKFUSKEE COUNTIES THROUGH 445 AM CDT...
At 420 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
north of Pharoah, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Bryant... Beggs...
Preston... Schulter...
Okmulgee... Okmulgee State Park...
Hectorville... Morris...
Pharoah... Bald Hill...
Liberty... Henryetta...
This includes Interstate 40 in Oklahoma between mile markers 224 and
235.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern and east central Oklahoma.
&&
LAT...LON 3564 9620 3564 9619 3565 9619 3586 9611
3586 9603 3592 9603 3580 9577 3573 9577
3572 9575 3536 9608 3545 9628
TIME...MOT...LOC 0920Z 208DEG 42KT 3548 9614
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MejiaSpecial weather statement, May 2, 4:25 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
425 AM CDT Fri May 2 2025
OKZ066-070-071-021000-
Muskogee OK-Okmulgee OK-McIntosh OK-
425 AM CDT Fri May 2 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MCINTOSH...EASTERN
OKMULGEE AND NORTHWESTERN MUSKOGEE COUNTIES THROUGH 500 AM CDT...
At 425 AM CDT, Doppler radar indicated a strong thunderstorm 6 miles
southeast of Dewar, moving northeast at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Wainwright... Hoffman...
Jamesville... Hitchita...
Dewar... Bald Hill...
Summit... Henryetta...
Pierce... Council Hill...
Boynton... Schulter...
Eram... Morris...
Grayson...
This includes Interstate 40 in Oklahoma between mile markers 237 and
257.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern and northeastern Oklahoma.
&&
LAT...LON 3584 9579 3568 9541 3527 9582 3533 9598
3538 9598 3538 9604
TIME...MOT...LOC 0925Z 208DEG 42KT 3539 9588
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, May 2, 4:36 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
436 AM CDT Fri May 2 2025
OKZ070>072-074-021015-
Haskell OK-Muskogee OK-Sequoyah OK-McIntosh OK-
436 AM CDT Fri May 2 2025
...STRONG THUNDERSTORMS WILL IMPACT HASKELL...NORTHEASTERN
MCINTOSH...SOUTHERN SEQUOYAH AND SOUTHEASTERN MUSKOGEE COUNTIES
THROUGH 515 AM CDT...
At 436 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles northeast of Stidham to 5 miles northeast
of Kinta. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor hail damage to vegetation
is possible.
Locations in or near the path include...
Kanima... Greenleaf State Park...
Whitefield... Oktaha...
Summit... Webbers Falls...
Kinta... Porum...
Warner... Stigler...
Checotah... Lake Eufaula State Park...
Gore... Keefeton...
Lequire... Gans...
Sallisaw... Rentiesville...
Briartown... Vian...
This includes Interstate 40 in Oklahoma between mile markers 258 and
315.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
southeastern Oklahoma.
&&
LAT...LON 3535 9472 3536 9477 3532 9481 3529 9482
3508 9514 3520 9546 3530 9545 3530 9550
3526 9551 3525 9557 3532 9577 3570 9540
3544 9458
TIME...MOT...LOC 0936Z 226DEG 43KT 3540 9567 3516 9516
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 12:50 AM CDT | Special Weather Statement | TSA | Pushmataha | 25 min |
| May 2, 1:10 AM CDT | Special Weather Statement | TSA | LeFlore | 35 min |
| May 2, 1:14 AM CDT | Special Weather Statement | TSA | Pushmataha | 31 min |
| May 2, 1:42 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 35 min |
| May 2, 1:44 AM CDT | Special Weather Statement | TSA | LeFlore | 31 min |
| May 2, 2:06 AM CDT | Special Weather Statement | TSA | Pittsburg | 24 min |
| May 2, 2:30 AM CDT | Special Weather Statement | TSA | Pittsburg | 30 min |
| May 2, 2:48 AM CDT | Special Weather Statement | TSA | McIntosh | 27 min |
| May 2, 2:59 AM CDT | Special Weather Statement | TSA | Pittsburg | 31 min |
| May 2, 3:13 AM CDT | Special Weather Statement | TSA | Haskell | 32 min |
| May 2, 3:18 AM CDT | Special Weather Statement | TSA | McIntosh | 42 min |
| May 2, 3:30 AM CDT | Special Weather Statement | TSA | McIntosh | 30 min |
| May 2, 3:36 AM CDT | Areal Flood Advisory | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more | 114 min |
| May 2, 3:44 AM CDT | Special Weather Statement | TSA | Haskell | 31 min |
| May 2, 3:51 AM CDT | Special Weather Statement | TSA | Okfuskee | 24 min |
| May 2, 3:54 AM CDT | Special Weather Statement | TSA | McIntosh | 36 min |
| May 2, 4:00 AM CDT | Special Weather Statement | TSA | Sequoyah | 30 min |
| May 2, 4:04 AM CDT | Special Weather Statement | TSA | Haskell | 26 min |
| May 2, 4:05 AM CDT | Special Weather Statement | TSA | Muskogee | 25 min |
| May 2, 4:11 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 34 min |
| May 2, 4:12 AM CDT | Flash Flood Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more | 3 hr |
| May 2, 4:20 AM CDT | Special Weather Statement | TSA | Okmulgee | 25 min |
| May 2, 4:25 AM CDT | Special Weather Statement | TSA | McIntosh | 35 min |
| May 2, 4:28 AM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee | 32 min |
| May 2, 4:36 AM CDT | Special Weather Statement | TSA | Haskell, McIntosh, Muskogee | 39 min |
| May 2, 4:52 AM CDT | Special Weather Statement | TSA | Cherokee, Muskogee, Wagoner | 23 min |
| May 2, 4:55 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner and 1 more | 2 hr |
| May 2, 5:09 AM CDT | Special Weather Statement | TSA | LeFlore | 36 min |
| May 2, 5:12 AM CDT | Special Weather Statement | TSA | Cherokee, Wagoner | 33 min |
| May 2, 5:18 AM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 42 min |
| May 2, 5:21 AM CDT | Special Weather Statement | TSA | Latimer | 39 min |
| May 2, 5:26 AM CDT | Special Weather Statement | TSA | Sequoyah | 34 min |
| May 2, 5:36 AM CDT | Areal Flood Advisory | TSA | LeFlore, Sequoyah | 114 min |
| May 2, 5:42 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 48 min |
| May 2, 6:23 AM CDT | Flash Flood Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 107 min |
| May 2, 6:41 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes | 3 hr |
| May 2, 7:11 AM CDT | Special Weather Statement | TSA | Choctaw, Latimer, LeFlore, Pushmataha | 34 min |
| May 2, 7:17 AM CDT | Areal Flood Warning | TSA | Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 1 more | 6 hr |
| May 2, 7:19 AM CDT | Areal Flood Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Wagoner | 6 hr |
| May 2, 7:35 AM CDT | Special Weather Statement | TSA | LeFlore | 40 min |
| May 2, 8:10 AM CDT | Areal Flood Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 6 hr |
| May 2, 2:08 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 41 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.